# SDR AAL2002F00014

- Difficulty date: August 1, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Part time: 34,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELTFRAME STA 1271, CORROSION ON BELTFRAME STA 1271, LONGERON 30.  INSTALLED DOUBLER.   (2002-1185,  AMC4)
